# SDR EISA20010092

- Difficulty date: May 30, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- Aircraft time: 81,593 hours, 56,310 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851CM2
- Condition: Clogged
- Location: Right Fuselage
- Component: Airspeed Ind, Boeing
- Component part number: 80592B
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO FIRST OFFICERS AIRSPEED IND INOP. USED NORMAL BRAKING DUE TO LOW SPEED ABORT. CORRECTIVE ACTION: FOUND F/O'S PITOT TUBE BLOCKED. CLEANED PITOT TUBE OPS CHECK F/O'S AIRSPEED IND PER M/M 34-11-00, TESTED NORMAL ON GROUND.
